# SDR GTIA2022081136577

- Difficulty date: August 8, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N944NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10545
- Aircraft time: 3,796 hours, 1,584 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"FUME EVENT MID CABIN APPLIED COM PROCEDURE PER ELIMIATION OF ODOR /FUMES PACK 2 OFF SMELL DISSIPATED-PERFORMED TSM 05-50-00 FOR CAUSE OF ODOR , FOLLOWED DECISION TABLE AFTER INSPECTION AND FOUND RIGHT  AS SOURCE OF ODOR SEE ITEM 
2 FOR MEL 
"
